MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXTEND; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FLEXTEND; IMPLANTABLE LEAD
Model Number 4086
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Read Input Signal (1581); Low impedance (2285); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right atrial (ra) lead exhibited low amplitude and low pacing impedance out of range measurements.Non-physiologic noise was also noted.Which was believed to be caused by a lead integrity issue and ra lead replacement was recommended.Currently, this product remain sin service and no adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product remains in service and has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.With the available information, boston scientific concluded the clinical observation of damaged/defective is a known inherent risk of the product and is noted within the instructions for use (ifu), as well as the product's risk documentation.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.This device remains in service.As such, physical analysis has not been conducted in our laboratory.However, a labeling review and risk review were conducted.These reviews determined that the clinical observation of damaged/defective is a known inherent risk of the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.This damaged/defective has been observed with this product previously and is a known inherent risk associated with its use and is documented in the labeling of product.
 
Event or Problem Description

Brand Name
FLEXTEND
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24070307
Report Number2124215-2026-02520
Device Sequence Number10282438
Product Code DTB
UDI-Device Identifier00802526397721
UDI-Public(01)00802526397721(17)051027
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/27/2005
Device Model Number4086
Device Catalogue Number4086
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date04/29/2026
Date Device Manufactured10/27/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale